Alert archive / Utah / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 22, NWS Salt Lake City, UT

June 6, 20197 counties in Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 6, 2019, 5:30 PM MDT for 7 counties in Utah. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2019, 5:30 PM MDT (23:30 UTC)
Expired
Jun 6, 2019, 6:00 PM MDT
In force
30 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Box Elder County, UT, Cache County, UT, Davis County, UT, Morgan County, UT, Salt Lake County, UT, Summit County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 39 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:41 PM MDTTSTM WND DMGLogan, UTTREES DOWN ON ROAD. TIME ESTIMATED FROM RADAR.
Jun 6, 5:52 PM MDTTSTM WND DMGLewiston, UTTREE DOWN ON POWER POLES. TREE ON FIRE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:54 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2019-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2019-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2734 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

688 
WUUS55 KSLC 062330
SVRSLC
UTC003-005-011-029-035-043-057-070000-
/O.NEW.KSLC.SV.W.0022.190606T2330Z-190607T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
530 PM MDT THU JUN 6 2019

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Weber County in northern Utah...
  Western Cache County in northern Utah...
  Eastern Box Elder County in northern Utah...
  Northern Salt Lake County in northern Utah...
  Davis County in northern Utah...
  Morgan County in northern Utah...
  West central Summit County in northern Utah...

* Until 600 PM MDT

* At 530 PM MDT, severe thunderstorms were located along a line
  extending from 9 miles northwest of Plymouth to North Salt Lake,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Salt Lake City, Ogden, Layton, Logan, Bountiful, Farmington,
  Brigham City, Tremonton, Morgan, Cache, Roy, Clearfield, Kaysville,
  Syracuse, Clinton, North Ogden, South Ogden, North Salt Lake,
  Centerville and Woods Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4087 11144 4077 11210 4120 11247 4141 11219
      4200 11238 4200 11183
TIME...MOT...LOC 2330Z 252DEG 39KT 4195 11229 4084 11189 

HAIL...<.75IN
WIND...60MPH
 
$$

Church
2 follow-up statements
634 
WWUS55 KSLC 062349 RRA
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
549 PM MDT THU JUN 6 2019

UTC003-005-011-029-035-043-057-070000-
/O.CON.KSLC.SV.W.0022.000000T0000Z-190607T0000Z/
Weber UT-Cache UT-Box Elder UT-Salt Lake UT-Davis UT-Morgan UT-
Summit UT-
549 PM MDT THU JUN 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR WEBER...CENTRAL CACHE...EASTERN BOX ELDER...NORTHEASTERN SALT
LAKE...EASTERN DAVIS...MORGAN AND WEST CENTRAL SUMMIT COUNTIES...

At 549 PM MDT, severe thunderstorms were located along a line
extending from near Clarkston to 10 miles north of Summit Park,
moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Salt Lake City, Ogden, Layton, Logan, Bountiful, Farmington, Morgan,
Cache, Roy, Clearfield, Kaysville, Syracuse, Clinton, North Ogden,
South Ogden, North Salt Lake, Centerville, Woods Cross, Smithfield
and Washington Terrace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4079 11199 4136 11226 4136 11225 4152 11191
      4200 11203 4200 11183 4087 11144
TIME...MOT...LOC 2349Z 252DEG 39KT 4201 11206 4090 11166 

HAIL...<.75IN
WIND...60MPH
 
$$

Church
718 
WWUS55 KSLC 062356
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
556 PM MDT THU JUN 6 2019

UTC003-005-011-029-035-043-057-070006-
/O.EXP.KSLC.SV.W.0022.000000T0000Z-190607T0000Z/
Weber UT-Cache UT-Box Elder UT-Salt Lake UT-Davis UT-Morgan UT-
Summit UT-
556 PM MDT THU JUN 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEBER...CENTRAL CACHE...
EASTERN BOX ELDER...NORTHEASTERN SALT LAKE...EASTERN DAVIS...MORGAN
AND WEST CENTRAL SUMMIT COUNTIES WILL EXPIRE AT 600 PM MDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northern Utah.

LAT...LON 4079 11199 4136 11226 4136 11225 4152 11191
      4200 11203 4200 11183 4087 11144
TIME...MOT...LOC 2356Z 252DEG 39KT 4203 11198 4092 11158 

$$

Church

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:49 PM MDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 6, 3:49 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
349 PM MDT Thu Jun 6 2019

.SYNOPSIS...
High pressure aloft over the Utah today will shift east ahead of
an approaching cold Pacific trough schedule to reach the area
early this weekend. A strong cold front will sweep through the
region Friday into early Saturday, bringing much colder
temperatures to the state this weekend.

&&

.SHORT TERM (THROUGH 00Z MONDAY)...
A trough currently moving inland across the Pacific Northwest as
a shortwave rounds the base of the trough headed for the Northern
Rockies tonight. The next stronger wave continues to propagate the
trough downstream tomorrow before carving the trough over the
Northern Rockies. A trailing wave will cross over southern Idaho
Saturday, with the trough axis finally out of the region Sunday.

Strong height falls remain to our northwest this evening, and
build across Utah tomorrow. Rising heights and warming aloft will
ensue this weekend.

The approach of the Pacific trough axis will elevate the wind
field. This will favor increasing shear across northern Utah
today which when combined with moderately significant instability
due to anomalously high Precipitable Water values, will bring the
potential for strong to severe thunderstorms through this evening.
The greatest threat appears to be damaging winds due to the
increase in wind field, high LCL, and dry boundary layer yielding
elevated DCAPE. This is also indicated by the full suite of
Convective Allowing Models. Copious small hail (potential
accumulation) and lightning are also concerns.

Height falls will support additional shower activity Friday and
Friday evening across the north. Strong synoptic southwest winds
will develop ahead of the cold front due to the combination of
pressure falls, southerly pressure gradient and mixing from aloft.
It will be gusty on the cold side of the boundary as well due to
pressure rises and a stronger northwesterly pressure gradient. The
cold front is at the northwest tip of Utah sunrise Friday, and
into central Utah by sunset Friday. All but far southern and
southeast Utah will be in the cold sector by Saturday morning,
where the boundary should stall for the day. Saturday night, the
boundary will have cleared the entire state to the southeast.

Temperatures which are about 5-10F above today. Much of the state
should be seasonal Friday, and 10-15F below normal this weekend.
Most areas will trend from the 80s/90s down to the 60s/70s by
Saturday.

.LONG TERM (AFTER 00Z MONDAY)...
Behind the exiting trough, high pressure over the west coast is
expected to build over the forecast area beginning Monday, with
the ridge axis moving overhead by midweek. Therefore, the trend
for much of the long term period will be dry conditions and
warming temperatures. By Wednesday/Thursday, maxes are progged to
run 5F or more above seasonal normals.

Global models indicate the ridge will shift east late next week with
the approach of another Pacific storm system, but there remain
differences with regard to timing. GFS is noticeably faster than the
EC, bringing the trough onshore Wednesday and into Utah and
southwest Wyoming by Thursday as opposed to Friday or later in the
EC. The approach of the trough would curb the warming trend and
reintroduce the possibility of primarily diurnal convection. Have
indicated some isolated POPs by day seven to account for the faster
GFS timing.

&&

.HYDROLOGY...
With much warmer temperatures, snowmelt will accelerate at high
elevations. Waterways remain running high, cold and swift.
Exercise caution near waterways, and keep a close eye on children
and pets.

&&

.AVIATION...
Expecting thunderstorms either at or near KSLC terminal around
23Z-02Z. Gusty erratic wind expected in the vicinity of storms.
More storms possible in vicinity until around 06Z. Outside of
storms, south winds will persist until a cool front passes through
the terminal 20Z-22Z and shift wind to northwest.

&&

.FIRE WEATHER...
Red Flag Warning in Effect 9A-9P Friday for Zone 497 below 4500
feet.

Breezy with low RH expected for most valleys for the remainder of
this afternoon, and moreso Friday ahead of the next cold front.

ERC values remain below the 50th percentile, but are rising
across the state.

A warming and drying trend continues with increasingly gusty
southwest flow. A cold front will cross the state from northwest
to southeast Friday and Friday night, bringing cooler temperatures
to the region through the weekend.

Isolated to scattered showers and thunderstorms through this
evening, some may be severe with copious lightning, very
gusty/erratic winds, and accumulating hail. Friday and Friday
night, showers will mainly affect northern Utah.

A warming and drying trend is forecast beginning Sunday and
extending through at least the middle of next week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning from 9 AM to 9 PM MDT Friday for UTZ497.

     Severe Thunderstorm Watch until 11 PM MDT this evening for
     UTZ001>011-014-015-517.

WY...Severe Thunderstorm Watch until 11 PM MDT this evening for
     WYZ021.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...10
LONG TERM...Traphagan
AVIATION...Billingsley

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 6, 3:25 PM MDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
325 PM MDT Thu Jun 6 2019

UTZ001>016-019>021-517-518-WYZ021-071300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
325 PM MDT Thu Jun 6 2019

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms will move through the region
today. There is a Slight Risk for Severe Thunderstorms across
Northern and portions of Central Utah. The strongest storms will
bring the threat of damaging winds, accumulating hail and copious
lightning. Stay aware of the threat for dangerous thunderstorms
today.

With much warmer temperatures, snowmelt will accelerate at high
elevations. Waterways remain running high, cold and swift.
Exercise caution near waterways, and keep a close eye on children
and pets.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A strong cold front will cross Utah from northwest to southeast
on Friday. Gusty south winds ahead of this front will shift to the
northwest and remain elevated behind the front. Dry and windy
conditions will fuel Red Flag conditions near Dixie Friday.

Much colder temperatures will follow the front for the weekend.
Temperatures Saturday will be 15 to 25 degrees colder than
Friday's readings, with the coldest temperatures across the
northern portion of the outlook area. Temperatures will warm on
Sunday, but still remain well below early June norms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Jun 6, 5:06 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
506 PM MDT THU JUN 6 2019

UTZ006-009-WYZ021-062345-
Wasatch Mountain Valleys UT-Western Uinta Mountains UT-
Southwest Wyoming WY-
506 PM MDT THU JUN 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASATCH...
NORTHWESTERN DUCHESNE...SOUTHWESTERN SUMMIT AND SOUTHWESTERN UINTA
COUNTIES UNTIL 545 PM MDT...

At 506 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Samak, or 13 miles northeast of Heber
City...moving northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible.

Locations impacted include...
Kamas, Oakley, Francis, Samak, Trial Lk, Marion and Woodland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Strong winds with these storms may occur well ahead of any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northern Utah...and southwestern Wyoming.

LAT...LON 4042 11108 4053 11136 4107 11122 4102 11105
      4100 11105 4100 11100 4084 11049
TIME...MOT...LOC 2306Z 218DEG 35KT 4058 11117

Church
Local storm report, Jun 6, 5:11 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
511 PM MDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     10 ENE WENDOVER         40.78N 113.83W
06/06/2019  M56.00 MPH       TOOELE             UT   MESONET

            A 56 MPH WIND GUST WAS REPORTED AT THE BONNEVILLE SALT
            FLATS MESONET STATION.

0400 PM     TSTM WND GST     8 NE IBAPAH             40.11N 113.88W
06/06/2019  M64.00 MPH       TOOELE             UT   MESONET

            CLIFTON FLAT - CLFU1 RAWS, TIME ESTIMATED VIA RADAR

0410 PM     TSTM WND GST     10 S LAKESIDE           41.06N 112.89W
06/06/2019  M72.00 MPH       BOX ELDER          UT   MESONET

            A WIND GUST TO 72 MPH WAS OBSERVED AT THE LAKESIDE
            MOUNTAIN MESONET SITE.

0420 PM     TSTM WND GST     8 N LAKESIDE            41.33N 112.85W
06/06/2019  M60.00 MPH       BOX ELDER          UT   MESONET

            GUNNISON ISLAND - GNI 4242 FT

0422 PM     TSTM WND DMG     6 N GRANTSVILLE         40.68N 112.47W
06/06/2019                   TOOELE             UT   DEPT OF HIGHWAYS

            TRUCK BLOWN OVER ON I-80 NEAR MP 85. REPORT FROM UDOT.

&&
Local storm report, Jun 6, 5:19 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
519 PM MDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     10 ENE WENDOVER         40.78N 113.83W
06/06/2019  M56.00 MPH       TOOELE             UT   MESONET

            A 56 MPH WIND GUST WAS REPORTED AT THE BONNEVILLE SALT
            FLATS MESONET STATION.

0400 PM     TSTM WND GST     8 NE IBAPAH             40.11N 113.88W
06/06/2019  M64.00 MPH       TOOELE             UT   MESONET

            CLIFTON FLAT - CLFU1 RAWS, TIME ESTIMATED VIA RADAR

0410 PM     TSTM WND GST     10 S LAKESIDE           41.06N 112.89W
06/06/2019  M72.00 MPH       BOX ELDER          UT   MESONET

            A WIND GUST TO 72 MPH WAS OBSERVED AT THE LAKESIDE
            MOUNTAIN MESONET SITE.

0420 PM     TSTM WND GST     8 N LAKESIDE            41.33N 112.85W
06/06/2019  M60.00 MPH       BOX ELDER          UT   MESONET

            GUNNISON ISLAND - GNI 4242 FT

0422 PM     TSTM WND DMG     6 N GRANTSVILLE         40.68N 112.47W
06/06/2019                   TOOELE             UT   DEPT OF HIGHWAYS

            TRUCK BLOWN OVER ON I-80 NEAR MP 85. REPORT FROM UDOT.

0455 PM     TSTM WND GST     11 W HOOPER             41.15N 112.33W
06/06/2019  M59.00 MPH       WEBER              UT   MESONET

            FREMONT ISLAND - MILLER HILL - FREUT

0500 PM     TSTM WND GST     25 SSW DUGWAY           39.92N 112.94W
06/06/2019  M70.00 MPH       TOOELE             UT   MESONET

0500 PM     TSTM WND GST     4 NNE STANSBURY PARK    40.69N 112.26W
06/06/2019  M59.00 MPH       TOOELE             UT   MESONET

            LAKE POINT I-80 UT9 4248 FT

&&
Special weather statement, Jun 6, 5:21 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
521 PM MDT THU JUN 6 2019

UTZ004-014-015-517-070000-
Sanpete/Sevier Valleys UT-Central and Southwest Mountains UT-
Southern Wasatch Front UT-West Central Utah UT-
521 PM MDT THU JUN 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SANPETE...
NORTHEASTERN MILLARD AND SOUTHEASTERN JUAB COUNTIES UNTIL 600 PM
MDT...

At 521 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Scipio...moving northeast at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Scipio, Yuba Lake State Park and Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm is capable of producing a significant amount of hail. Hail
may accumulate on area roads resulting in dangerous travel
conditions.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
central Utah.

LAT...LON 3907 11214 3925 11241 3963 11206 3941 11171
TIME...MOT...LOC 2321Z 218DEG 22KT 3920 11217

Bonnette
Local storm report, Jun 6, 5:22 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
522 PM MDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     1 W SUNDANCE            40.37N 111.59W
06/06/2019  M62 MPH          UTAH               UT   MESONET

            ARROWHEAD SUMMIT - SND 8250 FT

&&
Special weather statement, Jun 6, 5:24 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
524 PM MDT THU JUN 6 2019

UTZ010-013-070015-
San Rafael Swell UT-Wasatch Plateau/Book Cliffs UT-
524 PM MDT THU JUN 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EMERY COUNTY UNTIL
615 PM MDT...

At 523 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 7 miles west of Green River...moving northeast at
20 mph.

Half inch hail and wind gusts up to 50 mph will be possible.

Locations impacted include...
Green River and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Strong winds with these storms may occur well ahead of any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3896 11005 3899 11011 3897 11015 3894 11016
      3892 11032 3907 11043 3942 11008 3934 11003
      3928 11008 3923 11006 3916 11012 3900 11015
      3899 11005 3896 11001
TIME...MOT...LOC 2323Z 240DEG 18KT 3904 11030

Church

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:28 PM MDTRed Flag WarningSLCWashington31 hr
Jun 6, 1:59 PM MDTSpecial Weather StatementSLC46 min
Jun 6, 2:09 PM MDTSpecial Weather StatementSLC51 min
Jun 6, 2:28 PM MDTSevere Thunderstorm WarningSLCTooele32 min
Jun 6, 2:32 PM MDTSpecial Weather StatementSLC28 min
Jun 6, 2:39 PM MDTSevere Thunderstorm WarningSLCBox Elder36 min
Jun 6, 2:50 PM MDTSpecial Weather StatementSLCBox Elder40 min
Jun 6, 2:56 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele49 min
Jun 6, 3:01 PM MDTSpecial Weather StatementSLCUtah44 min
Jun 6, 3:11 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah, Wasatch49 min
Jun 6, 3:21 PM MDTSpecial Weather StatementSLCWayne39 min
Jun 6, 3:31 PM MDTSpecial Weather StatementSLCBox Elder44 min
Jun 6, 3:40 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele35 min
Jun 6, 4:03 PM MDTSevere Thunderstorm WarningSLCBox Elder27 min
Jun 6, 4:09 PM MDTSpecial Weather StatementSLCSalt Lake51 min
Jun 6, 4:15 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele, Weber45 min
Jun 6, 4:21 PM MDTSpecial Weather StatementSLCWasatch39 min
Jun 6, 4:29 PM MDTSpecial Weather StatementSLCBox Elder31 min
Jun 6, 4:33 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele27 min
Jun 6, 4:37 PM MDTSevere Thunderstorm WarningSLCSummit, Wasatch23 min
Jun 6, 4:41 PM MDTSpecial Weather StatementSLCBox Elder49 min
Jun 6, 4:45 PM MDTSpecial Weather StatementSLCTooele45 min
Jun 6, 4:49 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more41 min
Jun 6, 5:01 PM MDTSpecial Weather StatementSLCSalt Lake44 min
Jun 6, 5:03 PM MDTSevere Thunderstorm WarningSLCBox Elder42 min
Jun 6, 5:06 PM MDTSpecial Weather StatementSLCSummit39 min
Jun 6, 5:12 PM MDTSevere Thunderstorm WarningSLCTooele48 min
Jun 6, 5:21 PM MDTSpecial Weather StatementSLCSanpete39 min
Jun 6, 5:22 PM MDTSevere Thunderstorm WarningSLCSummit33 min
Jun 6, 5:24 PM MDTSpecial Weather StatementSLCEmery51 min
Jun 6, 5:25 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele35 min
Jun 6, 5:31 PM MDTAreal Flood AdvisorySLCBox Elder, Davis, Weber3 hr
Jun 6, 5:44 PM MDTSpecial Weather StatementSLCBox Elder31 min
Jun 6, 5:55 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Salt Lake, Tooele, Weber35 min

Nearby

Severe Thunderstorm Warnings in Utah, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.